Skip to main content Accessibility help
×
Home

Changing cardinal invariants of the reals without changing cardinals or the reals

  • Heike Mildenberger (a1)

Abstract

We show: The procedure mentioned in the title is often impossible. It requires at least an inner model with a measurable cardinal. The consistency strength of changing and from a regular κ to some regular δ < κ is a measurable of Mitchell order δ. There is an application to Cichoń's diagram.

Copyright

References

Hide All
[1]Blass, A., Small extensions of models of set theory, Contemporary Mathematics, vol. 31 (1984).
[2]Cummings, J., A model in which GCH holds at successors but fails at limits, Transactions of the American Mathematical Society, vol. 329 (1992), pp. 139.
[3]Devlin, K. and Jensen, R. B., Marginalia to a theorem of Silver, Logic conference 1974 in Kiel (Müller, G., Oberschelp, A., and Potthoff, K., editors), Lecture Notes in Mathematics, no. 499, Springer-Verlag, pp. 115142.
[4]Dodd, A. and Jensen, R. B., The covering lemma for K, Annals of Mathematical Logic, vol. 22 (1982), pp. 130.
[5]Fremlin, D., Cichoń's diagram, Séminaire initiation à l'analyse (Choquet, G., Rogalski, M., and Raymond, J. Saint, editors), Publications Mathématiques de l'Université Pierre et Marie Curie, Paris, 1984, pp. 502–5–13.
[6]Gitik, M., Changing cofinalities and the nonstationary ideal, Israel Journal of Mathematics, vol. 56 (1986), pp. 280314.
[7]Jech, T., Set theory, Academic Press, 1978.
[8]Kunen, K., Set theory, North-Holland, 1980.
[9]Magidor, M., Some soft remarks on covering, talk at Oberwolfach, 01 1996.
[10]Miller, A., Some properties of measure and category, Transactions of the American Mathematical Society, vol. 266 (1981), pp. 93114.
[11]Mitchell, W., The core model for sequences of measures II, unpublished manuscript, before 1984.
[12]Mitchell, W., Sets constructible from sequences of ultrafilters, this Journal, vol. 39 (1974), pp. 5766.
[13]Mitchell, W., Applications of the covering lemma for sequences of measures, Transactions of the American Mathematical Society, vol. 299 (1987), pp. 4158.
[14]Vaughan, J., Small uncountable cardinals and topology, Open problems in topology (van Mill, J. and Reed, G. M., editors), North-Holland, 1990, pp. 153218.
[15]Vojtáš, P., Generalized Galois-Tukey connections between explicit relations on classical objects of real analysis, Set theory of the reals (Judah, H., editor), Israel Mathematical Conference Proceedings, no. 6, American Mathematical Society, 1993, pp. 619643.

Related content

Powered by UNSILO

Changing cardinal invariants of the reals without changing cardinals or the reals

  • Heike Mildenberger (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed.